# SDR FDEA201102040467

- Difficulty date: February 4, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 74,269 hours, 30,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0757
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL MEL 04FEB11.  RELEASED FOR SERVICE IAW MEL: 33-50-02,  CATEGORY: C.  R & R EMERGENCY EXIT LIGHTS POWER-SUPPLY IAW AMM 33-51-01-4. OPS CHECKS GOOD IAW AMM.  OK FOR SERVICE.
